# SDR AALA202510146811

- Difficulty date: August 7, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 75,377 hours, 31,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK SHEAR PLATE STR 23R AT AFT GALLEY AREA, MEASURE OF CRACK IS L= 1.021 IN. MAINTENANCE REPLACED SHEAR SHEAR PLATE STR 23R BETWEEN FR69 AND FR70 AT AFT GALLEY AREA IAW A320 SRM 51-42-11-801, A320 SRM 51-72-11-911-001 AND DWG D53474180.
